Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 6, 2:17 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 6, 2:17 AM CST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
317 AM CDT Thu Jun 6 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today through Friday Night)
Issued at 314 AM CDT Thu Jun 6 2024
Fntl bndry was situated acrs eastern AR early this mrng, along with
a corresponding upper trof. Other than some lingering mid and high
lvl clouds, skies had cleared ovr the FA. Seeing some patchy fog
forming as well, but do not expect it to become widespread.
The aforementioned upr trof/fnt wl cont to work to the east today.
Drier air wl filter into the FA as W/NW sfc winds incrs. This wl
allow aftn highs to top out in the mid 80s to the lower 90s. NWly
flow aloft wl bring a new CDFNT into N AR this aftn and thru the
rest of the state tngt.
Some of the CAM solutions indc the potential for a few showers ovr N
AR late today and have included some low end PoPs (20-30%) in those
areas. Elsewhere, kept a dry fcst in place. A weak sfc high wl pass
acrs the Mid-South on Fri and quickly push to the south and east of
the FA Fri ngt. Small rain chcs wl return to the fcst ovr NW AR late
Fri ngt as a new SWT apchs fm the NW.
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 314 AM CDT Thu Jun 6 2024
Unsettled wx looks to return to the FA this weekend as sfc high
pressure over the Appalachians begins to shift Ewrd. A cdfrnt
remains progged to move thru the CNtrl Plains during the early half
of the weekend, and approach the Ozarks and Srn Cntrl US by Sun.
Some isolated showers and storms may manifest on Sat, primarily acrs
the Nrn portion of the region as Srly to S/Wrly low-lvl flow
resumes.
By Sun, the aforementioned frnt is set to move thru the region thru
the day, under incrsgly N/Wrly H500 flow. Generally, N/Wrly H500
flow during the Summer months in the Srn US can be a favorable
pattern for MCS's, so wl continue to monitor for some severe wx
potential on Sun, however buoyancy/shear progs remain on the
conditionally severe thresholds for now.
Otherwise, incrsg covg and magnitude of PoPs is expected fm Nrn to
Srn AR as the frnt moves thru the region during the day Sun. PoPs
should decrs thru the day Mon, w/ generally drier wx condns
prevailing thru the remainder of the long term. A more seasonable
airmass wl overspread the FA in the wake of the frnt, w/ near-normal
temps thru at least mid-week next week, however the more noticeable
change should be in the humidity levels, w/ drier air filtering in
as well.
&&
.AVIATION...
(06Z TAFS)
Issued at 1230 AM CDT Thu Jun 6 2024
VFR conds will prevail, with some patchy fog possible arnd
daybreak Thu mrng. Mid lvl clouds wl slowly depart eastern AR
overnight. A new impulse wl drop toward N AR late in the day on
Thu, with an incrs in clouds, along with a few showers possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 91 62 87 66 / 10 10 0 0
Camden AR 93 68 90 67 / 0 10 0 0
Harrison AR 85 59 85 65 / 10 0 0 20
Hot Springs AR 93 67 89 68 / 0 10 0 0
Little Rock AR 92 68 89 68 / 0 10 0 0
Monticello AR 91 70 89 66 / 0 0 0 0
Mount Ida AR 93 66 89 67 / 0 10 0 0
Mountain Home AR 87 58 86 65 / 20 0 0 10
Newport AR 91 62 87 66 / 10 10 0 0
Pine Bluff AR 91 68 88 67 / 0 10 0 0
Russellville AR 92 66 89 68 / 0 10 0 0
Searcy AR 91 64 87 65 / 0 10 0 0
Stuttgart AR 91 67 87 68 / 0 10 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...44
LONG TERM....72
AVIATION...44
Hazardous weather outlook, Jun 6, 3:06 AM CST, 39 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
406 AM CDT Thu Jun 6 2024
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-071000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
406 AM CDT Thu Jun 6 2024
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
Small chances for a shower or thunderstorm are in the forecast
later today across north Arkansas, associated with a weak cold
front. However, no severe weather is expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Scattered showers and thunderstorms will return this weekend.
Severe weather chances will remain low, but a few storms may be
capable of producing damaging wind gusts and locally heavy
rainfall.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
Flood, Calhoun
- When
- June 6, 3:45 AM CST to June 9, 6:15 AM CST
- Where
- Calhoun County, 6.24 mi S of Artesian to 6.39 mi S of Artesian
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.311, -92.490
Heavy rain led to minor river flooding on the Ouachita River at Thatcher Lock and Dam between June 6 and June 9. The minor river flooding crested on June 7 at 2145 at 79.62 feet.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, June 6 to 8, 20242 deaths · 10 events
- Tornado and Hail in Florida, June 6, 20241 death · 1 injured · $2,000 · EF0 · 10 events
- High Wind in Illinois, June 6, 20241 death · 1 injured · 1 event
- Flash Flood and Hail in Texas, June 6 to 8, 2024$58,000 · 1.75 in hail · 16 events
- High Wind and Strong Wind in South Dakota, June 6, 2024$30,000 · 55 kt wind · 21 events
- Damaging Winds in North Carolina, June 6, 2024$15,000 · 50 kt wind · 7 events
- Excessive Heat and Heat in Texas, June 6 to 9, 20249 events
- Dense Fog in Kentucky, June 6, 20248 events
- High Wind and Strong Wind in Minnesota, June 6, 2024$1,000 · 51 kt wind · 8 events
- Strong Wind in Iowa, June 6, 20247 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 6 to 7, 202450 kt wind · 5 events
- Damaging Winds in Virginia, June 6, 2024$5,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1192696.